# SDR SWAA2023112813949

- Difficulty date: October 23, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ATTACH L ANGLE ON VERT. STANCHION CRACKED AT APPROX BS 865 APPROX LBL13.<[01] INSTALLED NEW AFT CARGO 'L' ANGLE BRACKET PART #149A8109-U114 IAW SRM 51-40-02;[02] CW INSP
